# SDR RRXA002354

- Difficulty date: May 22, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- Aircraft time: 63,988 hours, 20,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A HOLE DRILLED VERTICALLY FROM FLOORBEAM ON THE DOUBLER ON INTERCOSTAL AT STA 670 X-0, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  INSTALLED OVERSIZED FASTENERS AND RETURNED TO SERVICE IAW EO NR 00-047 WITH APPROVED 8110-3 DATED 5-19-00.
